Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comment
    1
  • views
    4135

Week 1 update

Maggz93

1474 views

I've been taking TriNessa for one week and I'm still breaking out, maybe slightly more than usual? I don't know, it's hard to tell - it might be the same as before I started TriNessa. My skin also seems to have the same level of oiliness (i.e. pretty oily!). It's going to take some time for it to work if it does end up working for me, so I am just trying to be patient and hopeful. :)

As far as side effects, I haven't had any except for slight nausea when I wake up in the morning (I'm taking the pill before I go to bed). I don't feel sick to my stomach, but I feel like I have to gag sometimes. Weird, I know. I hope it goes away but it's certainly not something that alone would keep me from continuing the pill. My mood is fine and I feel like myself, and that's what I was most worried about. 

Today I start the light blue pills and I think the amounts of the different hormones are slightly different, so we'll see what happens!

Below are pictures of my skin from today, 7 days after starting TriNessa:

56ef13ffdad9a_Week11.thumb.jpg.8401c6d4b56ef1416d3c9d_Week12.thumb.jpg.f5fea7c3a56ef142572319_Week13.thumb.jpg.b797fbadb



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×